# SDR KCSA091088

- Difficulty date: September 6, 2009
- Submitted: September 6, 2009
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 77,961 hours, 20,841 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN CORRODED NEAR FRONT SPAR AT WS 1364.
